# SDR SIMA20240909001

- Difficulty date: September 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 19,382 hours, 12,835 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transponder
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT WE RECEIVED A "BANK ANGLE" AND "TOO LOW TERRAIN" CALL AT 1,000 AGL. ONCE THOSE MESSAGES CLEARED WE RECEIVED XPNDR FAIL. I PERFORMED A RESET PER QRH. EICAS CLEARED. CA RA INOP ENTIRE FLIGHT. FOR THE ENTIRE DESCENT WE RECEIVED A "LANDING GEAR" WARNING DUE TO THE RA BEING INOP. DEFERRED RALT#1 PER MEL 34-15. AUTH# 090376M-C. MTX ACTIONS C/W.
